Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Seizures, bruises, disorientation and a sore back, bitten tongue and a sore rib cage

This week I have had 2 events in my sleep which have been described by my doctor as seizures. I awoke Monday morning with bruises, disorientation and a sore back. I awoke on Tuesday with a bitten tongue and a sore rib cage. I have previously had petit mal type symptoms where I have thought strange things and found them familiar. I had put this down to flash backs to a very (negative) hallucinengenic experience, however. I am currently taking levest combined pill (I started taking this in November 2011) . I m not sure if I should continue to take levest prior to seeing a specialist.
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dear Ms Louiseknox

Oral contraceptive pills are known to interact with antiepileptic drugs mainly through hepatic metabolism. There may be decreased efficacy of hormonal treatment (Levest) and effect their contraceptive actions. In addition, levels of antiepileptic drugs may also fluctuate. Definitely you must consult specialist for suitability of this combinations

Good wishes

Answered: Wed, 9 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor